# SDR SWAA000669

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 32,045 hours, 32,447 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK,  FOUND FUSELAGE FRAMES CRACKED,  BS 440,  BETWEEN STRINGERS 8 - 9 RT AND BS 787,  BETWEEN STRINGERS 8 -9 LT.    REPAIRED FRAMES PER SRM AND ER 00-0361.
